# SDR CA091215003

- Difficulty date: December 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 3,296 hours
- Engine: Ge GE90115B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Part number: 18350
- Condition: Damaged
- Location: Eng Fuel Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, IT WAS FOUND THAT BOTH LT AND RT ENGINE LP FUEL FILTER BOWLS HAD ARCHING DAMAGE.  A REPLACEMENT HOUSING WAS ROBBED FROM A SERVICEABLE SPARE POWERPLANT BUT WAS FOUND WITH EVEN MORE SEVERE DAMAGE.  ALL DAMAGED HOUSING REPLACED WITH NEW. (TC NR 20091215003)
